Research Group of Prof. Dr. I. Neitzel
Institute for Numerical Simulation
maximize


@article{MR2753728,
  author = {Krumbiegel, Klaus and Neitzel, Ira and R{\"o}sch, Arnd},
  title = {Sufficient optimality conditions for the
		  {M}oreau-{Y}osida-type regularization concept applied to
		  semilinear elliptic optimal control problems with pointwise
		  state constraints},
  journal = {Ann. Acad. Rom. Sci. Ser. Math. Appl.},
  fjournal = {Annals of the Academy of Romanian Scientists. Series on
		  Mathematics and its Applications},
  volume = {2},
  year = {2010},
  number = {2},
  pages = {222--246},
  issn = {2066-5997},
  mrclass = {49M30 (49K20)},
  mrnumber = {2753728 (2011k:49072)},
  mrreviewer = {Christian Clason},
  annote = {journal}
}